MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z890L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
Dental office reported that their patient received a thermal burn injury to their inner cheek from the back of the handpiece head during a procedure.Patient information and date of the adverse event have not been provided by the dental practice at the time of this report.A follow-up report will be made if this information is made available by the dental office.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key23623535
Report Number1422375-2025-00025
Device Sequence Number9072371
Product Code EFB
UDI-Device Identifier04589551385348
UDI-Public04589551385348
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/21/2025
Report Date (Section F) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ890L
Device Catalogue NumberPA23720001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/23/2025
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown